On sample size and precision in ordinary least squares
An expression relating estimation precision in the classical linear model to the number of parameters k and the sample size n is illustrated. A rule of thumb for the sample size is suggested.
Volume (Year): 28 (2001)
Issue (Month): 5 ()
|Contact details of provider:|| Web page: http://www.tandfonline.com/CJAS20|
|Order Information:||Web: http://www.tandfonline.com/pricing/journal/CJAS20|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Koenker, Roger, 1988. "Asymptotic Theory and Econometric Practice," Journal of Applied Econometrics, John Wiley & Sons, Ltd., vol. 3(2), pages 139-147, April.
- Montgomery, David B & Morrison, Donald G, 1973. "A Note on Adjusting R2," Journal of Finance, American Finance Association, vol. 28(4), pages 1009-1013, September.
- Ramsey, James B. & Montenegro, Alvaro, 1992. "Identification and estimation of noninvertible non-Gaussian MA(q) processes," Journal of Econometrics, Elsevier, vol. 54(1-3), pages 301-320.
- Peter Kennedy, 2003. "A Guide to Econometrics, 5th Edition," MIT Press Books, The MIT Press, edition 5, volume 1, number 026261183x, July.
When requesting a correction, please mention this item's handle: RePEc:taf:japsta:v:28:y:2001:i:5:p:603-605. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Michael McNulty)
If references are entirely missing, you can add them using this form.